That sounds like a pretty serious reaction. I don't think your reaction had anything to do with the combination of Alka Seltzer and Nyquil. Alka seltzer contains sodium bicarbonate, the ingredient found in baking soda and Tums which can help to reduce stomach acid and indigestion. It also contains citric acid and some formulations contain aspirin. The only ingredient that you could be allergic to in that is the aspirin (and that would be rare). Nyquil contains a combination of acetaminophen (tylenol), dextromethorphin (a cough suppressant), and an antihistamine. Individually you could be allergic to any of these, but if you have taken them in the past without problem, then it is unlikely that this was the problem.
I am more concerned that you had this reaction while you were taking Isotretinoin. This drug has many side effects and adverse reactions which could show its face at any time. For this reason, I think you should see the physician that prescribed you the Isotretinoin (most likely a dermatologist
). He or she can take a detailed history of this reaction and determine if the isotretinoin played a role. Once this has been ruled out, then you could consider seeing an allergist to get tested for an allergy to one of the medicines in Nyquil. Good luck.